<  Back to the Polytechnique Montréal portal

Porosity of the free boundary in a minimum problem

Yuwei Hu and Jun Zheng

Article (2024)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/57183/
Journal Title: Journal of Nonlinear and Variational Analysis (vol. 8, no. 1)
DOI: 10.23952/jnva.8.2024.1.06
Official URL: https://doi.org/10.23952/jnva.8.2024.1.06
Date Deposited: 29 Jan 2024 14:38
Last Modified: 05 Apr 2024 12:04
Cite in APA 7: Hu, Y., & Zheng, J. (2024). Porosity of the free boundary in a minimum problem. Journal of Nonlinear and Variational Analysis, 8(1), 109-124. https://doi.org/10.23952/jnva.8.2024.1.06

Statistics

Dimensions

Repository Staff Only

View Item View Item